Medical Questions > Mental Health > ADD and ADHD Forum

Symtpoms of Add Or Adhd Meds

User Profile
My husband and I recently met someone who seems to be whigged out. Every time we're around him, he's bouncing off the walls or talking loudly. Plus, his eyes get very large. He's in his early 20's. I was thinking maybe he's on some medication ... does ADD or ADHD meds do this to a person?
Did you find this post helpful?
|

replied January 19th, 2008
my understanding is that some of the medications are amphetimines,
|
Did you find this post helpful?

User Profile
replied January 21st, 2008
Supporter
Right --- but do amphetamines cause these kinds of symptoms? I think perhaps, but there could also be a psychological element to the behavior described. I vote for both possibilities.
|
Did you find this post helpful?

replied January 22nd, 2008
Well I have add and so does my boyfriend. And from my understanding you act normal when you are on the medications if you actually have add or adhd. But if you take the medication and don't have add or adhd it makes you act hyper and high. Kind of sounds like he has adhd and isn't taking his medicine though.
|
Did you find this post helpful?

User Profile
replied January 22nd, 2008
Supporter
Thanks for the feedback, everyone. My intuition told me that the person is a little erratic. Maybe there are some issues going on here.
|
Did you find this post helpful?
Must Read
Attention-deficit hyperactivity disorder (AD/HD) is a neurobiological disorder that can interfere in a person's daily life. Learn more about ADHD basics here....
Have doctors found an exact cause of ADHD? Do biological factors or genes have anything to do with it? More on causes and risks of ADHD development here....
What are the symptoms of ADHD and when do they first present? We outline the principal characteristics of attention deficit hyperactivity disorder to help you...